# SDR DALA2024082208339

- Difficulty date: August 18, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0509393) AFT CARGO BAY SUB THRESHOLD WEB HAS MULTIPLE AREA OF CORROSION. REMOVED AND REPLACED AFT CARGO SUB THRESHOLD WEB IAW B737 SRM 51-40-02-0G DRAWING# 146A8120 REV B.
